# SDR Q2SA20181114407

- Difficulty date: November 14, 2018
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N362GT
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26308
- Aircraft time: 46,841 hours, 47,469 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED. RT INBD MID FLAP DENTED, 18Ï¿½ IN FROM EXHAUST GATE AND 5 Ï¿½ INCHES FROM THE T/E. OK TO INSTALL. REPAIRED R/H INBD MID FLAP IAW SRM 51-70-102R-2. SEE ATTACHED SHOP FOR WORK ACCOMPLISHED.
